# SDR DALA2016022301328

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,256 hours, 51,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND THE L-2 AND AFT CABIN DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BAD QUICK DISCONNECT.  ALSO, 3 BATTERY PACK FUSES WHERE REPLACED AND THE LIGHTS CHECKED OK.
